RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 10, Number 3  


Necessary conditions for an extremum in vector quasidifferentiable extremal problems
E. K. Basaeva
3
Simple perturbations of bases in Köthe spaces
V. P. Kondakov
11
On the geometric multiplicity of the eigenvalues of a boundary value problem on a graph
R. Ch. Kulaev
23
On some properties of orthosymmetric bilinear operators
A. G. Kusraev
29
Mathematical modeling of surface gravity waves in a reservoir of narrow canyon type
N. I. Muzaev, I. D. Muzaev
34
The shadow of a bilinear regular operator
M. A. Pliev
40
Linear operators on Abramovich–Wickstead type spaces
F. Polat
46
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021